After my Breast Augmentation Surgery I Have Been Chronically Bloated. Could This Be an Adrenal Issue?

I have multiple food intolerances and it seems to have gotten worse since surgery. Any suggestions as to the reasons of this now persistant bloating? Thank you

Doctor Answers (3)

GI symptoms after surgery

+2

Your GI symptoms could be worsening because of 1) narcotics and 2) perioperative antibiotics.   Narcotic pain medications can slow down your bowels yielding the bloating feeling.   Antibiotics can also affect the bacterial flora in your gut.    So try to wean off your narcotic pain pills.   If antibiotics are the culprit, perhaps over the counter probiotic supplements can be helpful.  A visit to your internist or primary care physician would be recommended.  Best of luck.


Houston Plastic Surgeon
4.5 out of 5 stars 128 reviews

Bloating

+2

Pain medications can cause constipation but only while one is taking them. There is no relationship between implants and the digestive system

Michael Hueneke, MD
Nashville Plastic Surgeon
5.0 out of 5 stars 28 reviews

Bloating Accentuated After Breast Augmentation

+1

Hello,

It is not uncommon that bloating happens when patients are on antibiotics and narcotics. I recommend that you consult with your surgeon as a change in the type of your medication may be beneficial.

I hope this helps.

Thank you for your post and hopefully you will feel better soon.

Dr. Sajjadian

Ali Sajjadian, MD, FACS
Orange County Plastic Surgeon
5.0 out of 5 stars 133 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.